MathSciNet Relay Station
MathSciNet bibliographic data
MR1033914 32M15 (22E46 32A35 43A85 46E20)
Faraut, J.; Korányi, A. Function spaces and reproducing kernels on bounded symmetric domains. J. Funct. Anal. 88 (1990), no. 1, 64–89.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement